Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had used contact lens. Bump on eyelid, pains when pressed. Using anti-inflammatory. Reason?

Around 4-5 months back I had long work hours and therefore used to wear contact lenses for 12-14 hrs a day. A very small and virtually painless bump appeared on my upper eyelid , just above the eyebrows, and it has not gone yet. I am one medication (anti inflammatory and anti biotic) for last 1 month but has not changed anything..also tried warm compresses but no affct. No sure if it is a Chalazion ..bump is very small like a pimple , pains only when pressed. usually more swollen and puffy when I wake up..
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Welcome to HCM portal
This is not chalazion.Chalazion is near lid margin and not above the eye brow.Since it has been some time a general surgeon is to be contacted if it bothers you.Anti biotics ,anti infllamatory and warm compresses is all which can be done as conservatory tt.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor